Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 60, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Feb 26, 2008, 5:41 AM CST for 6 counties in Alabama; Greene County, Perry County, Wayne County, Mississippi. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2008, 5:41 AM CST (11:41 UTC)
- Expired
- Feb 26, 2008, 6:45 AM CST
- In force
- 64 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Baldwin County, AL, Clarke County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Greene County, MS, Perry County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 125 km from the middle of the area, began a volume at 11:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 5:12 AM CST | Severe Thunderstorm Watch | SPC | 4 hr |
| Feb 26, 12:10 AM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1555 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 261142
SVRMOB
ALC003-025-097-099-129-131-MSC041-111-153-261245-
/O.NEW.KMOB.SV.W.0060.080226T1141Z-080226T1245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
541 AM CST TUE FEB 26 2008
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF CAMDEN...
GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF LEAKESVILLE...
SOUTHERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI...
EXTREME SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
NORTHWESTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
CLARKE COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF GROVE HILL...
NORTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF CHATOM...
* UNTIL 645 AM CST
* AT 538 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MILLERS FERRY TO JANICE
AND MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BOYKIN...YELLOW BLUFF...FULTON AND CHATOM BY 550 AM CST...
ROCKWEST...WINN...SHEPPARD AND PEACOCK BY 555 AM CST...
SAINT STEPHENS AND SCYRENE BY 600 AM CST...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CST
TUESDAY MORNING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL NOON CST
TUESDAY FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3214 8723 3206 8715 3207 8702 3201 8684
3106 8794 3102 8916 3104 8916 3171 8812
3170 8810 3173 8809 3218 8736
TIME...MOT...LOC 1141Z 265DEG 46KT 3214 8729 3108 8900
$$2 follow-up statements
000
WWUS54 KMOB 261210
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
608 AM CST TUE FEB 26 2008
MSC153-261218-
/O.CAN.KMOB.SV.W.0060.000000T0000Z-080226T1245Z/
WAYNE MS-
608 AM CST TUE FEB 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN WAYNE
COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST
TUESDAY MORNING FOR PARTS OF SOUTHWEST ALABAMA AND SOUTHEAST
MISSISSIPPI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL NOON CST TUESDAY FOR SOUTHWESTERN ALABAMA AND NORTHWEST
FLORIDA AND SOUTHEAST MISSISSIPPI.
LAT...LON 3206 8715 3207 8701 3201 8684 3106 8796
3104 8895 3168 8802 3213 8723
TIME...MOT...LOC 1208Z 265DEG 46KT 3204 8696 3099 8879
$$
ALC003-025-097-099-129-131-MSC041-111-261245-
/O.CON.KMOB.SV.W.0060.000000T0000Z-080226T1245Z/
WASHINGTON AL-MONROE AL-CLARKE AL-WILCOX AL-PERRY MS-GREENE MS-
BALDWIN AL-MOBILE AL-
608 AM CST TUE FEB 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CST
FOR NORTHERN MOBILE...NORTHWESTERN BALDWIN...SOUTHERN GREENE...EAST
CENTRAL PERRY...WILCOX...CLARKE...NORTHWESTERN MONROE AND WASHINGTON
COUNTIES...
AT 606 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SNOW HILL TO ROYCE AND WERE
MOVING EAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WATSONVILLE...SUNFLOWER...SUGGSVILLE AND OAK HILL BY 615 AM CST...
TOPTON...NADAWAH...MANILLA AND FINCHBURG BY 620 AM CST...
RUTHVEN AND TOINETTE BY 625 AM CST...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST
TUESDAY MORNING FOR PARTS OF SOUTHWEST ALABAMA AND SOUTHEAST
MISSISSIPPI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL NOON CST TUESDAY FOR SOUTHWESTERN ALABAMA AND NORTHWEST
FLORIDA AND SOUTHEAST MISSISSIPPI.
LAT...LON 3206 8715 3207 8701 3201 8684 3106 8796
3104 8895 3168 8802 3213 8723
TIME...MOT...LOC 1208Z 265DEG 46KT 3204 8696 3099 8879
$$000
WWUS54 KMOB 261228
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
627 AM CST TUE FEB 26 2008
MSC041-111-261237-
/O.CAN.KMOB.SV.W.0060.000000T0000Z-080226T1245Z/
PERRY MS-GREENE MS-
627 AM CST TUE FEB 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREENE AND EAST
CENTRAL PERRY COUNTIES IS CANCELLED...
LAT...LON 3201 8684 3106 8795 3106 8842 3110 8843
3158 8793 3207 8716 3206 8699
TIME...MOT...LOC 1227Z 265DEG 46KT 3206 8667 3106 8837
$$
ALC003-025-097-099-129-131-261245-
/O.CON.KMOB.SV.W.0060.000000T0000Z-080226T1245Z/
WASHINGTON AL-MONROE AL-CLARKE AL-WILCOX AL-BALDWIN AL-MOBILE AL-
627 AM CST TUE FEB 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CST
FOR NORTHERN MOBILE...NORTHWESTERN BALDWIN...SOUTHEASTERN WILCOX...
SOUTHERN CLARKE...NORTHWESTERN MONROE AND SOUTHEASTERN WASHINGTON
COUNTIES...
AT 625 AM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 28 MILES
SOUTHEAST OF PINE APPLE TO 12 MILES SOUTHEAST OF LEAKESVILLE...MOVING
EAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MALCOLM...SIDNEY...PERDUE HILL AND FAIRFORD BY 635 AM CST...
MT PLEASANT...ELISKA AND CALVERT BY 640 AM CST...
HOMEWOOD...MOUNT VERNON AND CHRYSLER BY 645 AM CST...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CST TUESDAY
FOR SOUTHWESTERN ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3201 8684 3106 8795 3106 8842 3110 8843
3158 8793 3207 8716 3206 8699
TIME...MOT...LOC 1227Z 265DEG 46KT 3206 8667 3106 8837
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 4:13 AM CST, 1 hour 28 minutes earlier.
Area forecast discussion, Feb 26, 4:13 AM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
413 AM CST TUE FEB 26 2008
.SHORT TERM (TODAY AND TONIGHT)...STRONG COLD FRONT NOW MOVING
THROUGH CENTRAL MISSISSIPPI. ALONG THE FRONT...A LINE OF
THUNDERSTORMS HAS DEVELOPED AND WILL MOVE ACROSS THE AREA THROUGH
THE MORNING HOURS. DOWNSTREAM OF THE THUNDERSTORMS...THE LOCAL
ENVIRONMENT CONTINUES TO DESTABILIZE WITH MID 60S DEWPOINTS MOVING
NORTHWARD INTO SOUTHWEST ALABAMA AND NORTHWEST FLORIDA. THE SURFACE
WINDS HAVE VEERED TO SOUTHWESTERLY THUS MAKING THE VERTICAL WIND
PROFILE UNIDIRECTIONAL. HOWEVER...SUFFICIENT SPEED SHEAR DOES EXIST
TO MAINTAIN ORGANIZATION OF THE SQUALL LINE AS IT MOVES ACROSS. THE
MAIN THREAT WILL CONTINUE TO BE DAMAGING WINDS WITH BOWING LINE
SEGMENTS DURING THE MORNING HOURS. THE COLD FRONT WILL RAPIDLY MOVE
EAST OF THE AREA BY THE AFTERNOON HOURS WITH RAPID CLEARING FROM
NORTHWEST TO SOUTHEAST THROUGH THE AFTERNOON WITH A MUCH A DRIER AND
COLDER AIRMASS FLOWING INTO THE AREA. HIGH TEMPERATURES TODAY WILL
LIKELY BE REACHED DURING THE MORNING WITH TEMPERATURES FALLING
THROUGH THE AFTERNOON WITH STRONG COLD AIR ADVECTION TAKING PLACE.
LOW TEMPERATURES TONIGHT WILL FALL INTO THE LOW TO MID 30S TO AROUND
40 ALONG THE COAST. /13
.LONG TERM (WEDNESDAY THROUGH NEXT TUESDAY)...TEMPS FOR WEDNESDAY
WILL BE SIGNIFICANTLY COOLER WITH A FREEZE EXPECTED ACROSS ALL
INLAND AREAS ON WEDNESDAY NIGHT. THE UPPER TROUGH SWINGS OFF THE
EAST COAST THURSDAY WITH A BROAD ZONAL FLOW SETTING UP LATE IN THE
WEEK AND THROUGH THE WEEKEND OVER THE SOUTHERN STATES. THIS RESULTS
IN A GRADUAL WARM-UP THROUGH LATE WEEK AS THE AIRMASS MODIFIES. NEXT
SIGNIFICANT SYSTEM WILL BE ANOTHER UPPER TROUGH DIGGING SOUTHEAST
ACROSS THE CENTRAL PLAINS ON MONDAY. THERE IS SOME DIFFERENCE
BETWEEN THE GFS AND ECMWF ON THE PROGRESSION/EVOLUTION OF THE
SURFACE FRONT MONDAY MOVING INTO THE DEEP SOUTH. THE ECMWF IS MORE
ROBUST WITH THE SURFACE CYCLOGENESIS ALONG THE BOUNDARY OVER THE DEEP
SOUTH...RESULTING IN A MORE DYNAMIC SETUP FOR THUNDERSTORM ACTIVITY
OVER OUR AREA. THE GFS IS MUCH LESS DYNAMIC IN THE LOW
LEVELS...WITH A SURFACE BOUNDARY THAT BECOMES MORE ALIGNED WITH THE
UPPER FLOW (DELAYING DEEP LOW LEVEL CYCLOGENESIS SEVERAL HOURS WELL
TO THE EAST). ONE THING THE MODELS ARE IN AGREEMENT ON
THOUGH...THERE IS AN INCREASED CHANCE OF SHOWERS AND THUNDERSTORMS
ON MONDAY. /05
&&
.MARINE...SOUTHWESTERLY WINDS WILL CONTINUE TO INCREASE THIS MORNING
AHEAD OF A STRONG COLD FRONT. THE COLD FRONT WILL MOVE SOUTH OF THE
MARINE AREA LATE THIS MORNING INTO THE EARLY AFTERNOON. IN THE WAKE
OF THE FRONT...A STRONG NORTHWESTERLY WIND WILL DEVELOP AND CONTINUE
THROUGH WEDNESDAY MORNING. THE SMALL CRAFT ADVISORY WILL CONTINUE
THROUGH MID MORNING ON WEDNESDAY. WINDS AND SEAS WILL BEGIN TO
DECREASE BY WEDNESDAY AFTERNOON AS HIGH PRESSURE BUILDS ACROSS THE
CENTRAL GULF COAST. A LIGHT ONSHORE FLOW WILL DEVELOP ON THURSDAY AS
THE HIGH PRESSURE SLIDES EAST AND CONTINUE INTO THE WEEKEND. /13
&&
.FIRE WEATHER...COLD FRONT WILL MOVE EAST ACROSS THE FORECAST AREA
TODAY WITH MODERATE TO STRONG SOUTHWESTERLY TRANSPORT WINDS BECOMING
MORE NORTHWESTERLY THROUGH WEDNESDAY. A LINE OF STRONG
THUNDERSTORMS WILL PRECEDE THE FRONT THIS MORNING AS WELL. /05
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 64 32 54 32 / 50 05 00 00
PENSACOLA 65 33 55 34 / 60 05 00 00
DESTIN 70 37 55 36 / 60 05 00 00
EVERGREEN 59 30 52 29 / 60 05 00 00
WAYNESBORO 57 30 53 28 / 50 05 00 00
CAMDEN 56 30 51 27 / 60 05 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&
13/CULLEN
05/GARMONHazardous weather outlook, Feb 26, 5:00 AM CST, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CST TUE FEB 26 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-271200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CST TUE FEB 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST MISSISSIPPI...SOUTH ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA THIS MORNING AND MOVE EAST OF THE AREA BY EARLY AFTERNOON. ISOLATED SEVERE STORMS ARE POSSIBLE AS THIS LINE MOVES ACROSS THE REGION THIS MORNING. THE PRIMARY THREAT WILL BE DAMAGING WINDS WITH A LOWER RISK OF LARGE HAIL AND ISOLATED TORNADOES. STRONG NORTHWESTERLY WINDS IN THE WAKE OF THE FRONT WILL DEVELOP BY LATER THIS MORNING OVER THE MARINE AREA. THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT LATER THIS MORNING INTO WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG NORTHERLY WINDS WILL CONTINUE TO CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE REQUIRED THROUGH THIS MORNING.
In the hours before
Special weather statement, Feb 26, 4:21 AM CST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 421 AM CST TUE FEB 26 2008 ALZ051-052-MSZ067-261100- WASHINGTON-CHOCTAW-WAYNE- INCLUDING THE CITIES OF...WAYNESBORO... 421 AM CST TUE FEB 26 2008 ...STRONG THUNDERSTORMS ARE BEING DETECTED TO THE WEST OF WASHINGTON...CHOCTAW AND WAYNE COUNTIES... AT 418 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 6 MILES NORTHWEST OF HIWANNEE TO 18 MILES WEST OF STRENGTHFORD...AND MOVING EAST AT 60 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... STRENGTHFORD...WHISTLER...CLARA...WAYNESBORO...MELVIN...WINCHESTER AND BOICE THROUGH 500 AM CST. THESE STORMS MAY BECOME SEVERE LATER THIS MORNING. THE PRIMARY THREATS FROM THESE STORMS ARE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CST TUESDAY MORNING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 4:42 AM CST | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 63 min |
| Feb 26, 5:12 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 48 min |
| Feb 26, 6:14 AM CST | Special Marine Warning | MOB | 2 hr | |
| Feb 26, 6:14 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Crenshaw, Monroe, Wilcox | 61 min |
| Feb 26, 6:45 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Escambia, Mobile | 30 min |
| Feb 26, 6:45 AM CST | Tornado Warning | MOB | Crenshaw | 15 min |
| Feb 26, 7:06 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 54 min |
| Feb 26, 7:53 AM CST | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Crenshaw, Escambia | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.